On R+ and C complete holomorphic vector fields

  1. Ahern, P. 112
  2. Flores, M. 112
  3. Rosay, J.-P. 112
  1. 1 University of Wisconsin–Madison

    University of Wisconsin–Madison

    Madison, Estados Unidos

    ROR https://ror.org/01y2jtd41

  2. 2 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Proceedings of the American Mathematical Society

ISSN: 0002-9939

Year of publication: 2000

Volume: 128

Issue: 10

Pages: 3107-3113

Type: Article

Data source: Scopus